MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number MERGE CARDIO V10.3.1
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer contacted merge stating that there were issues with measurement mapping of ejection fraction, tr values and av peak vs mean values.At this time merge support is still working with the customer to correct the measurement mappings.When more information becomes available a supplemental with be submitted.
 
Event or Problem Description
Indications for use: merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information from merge healthcare and other vendors systems including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.Merge cardio is intended to allow users to review diagnostic and non-diagnostic quality images, annotate studies, perform digital subtraction on images, to perform quantitative measurements on images (including but not limited to quantitative coronary analysis, left ventricular analysis, time, area, length, velocity, angle, volume, and velocity-time integrals), to generate physician generated clinical reports (via structure reporting and template based tools), and to store this information in a database.Merge cardio is software comprised of modules that perform under standard "off the shelf" personal computers and servers running the microsoft windows 2000/2003/xp operating systems.Merge cardio is image data storage and display software that accepts dicom (digital imaging and communications in medicine) image data files from multiple modalities.It accepts text data using other standards-based formats including but not limited to hl7 and xml.Merge cardio is an internet/intranet network system that is designed for small and large, multi-user environments.The merge cardio network structure (including server and workstations) provides for the system's database management, storage, printing, and all dicom/hl-7 interface services.On (b)(6) 2020, a customer contacted merge healthcare and stated that multiple diagnostic measurements were populating the clinical report incorrectly.Due to an incorrect values displaying in the diagnostic report, there is a potential for incorrect treatment of a patient that could result in harm.Reference case (b)(4), complaint-(b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted (b)(6) 2020.Initial submission included that there were issues with measurement mapping of ejection fraction, tr values and av peak vs mean values.Support and the customer investigated the issues of incorrect measurements mapping to the clinical report.The customer was expecting a different ef value to be populating the ef field.Support found several ef measurements taken, located the string that the customer was expecting to map, unmapped the current string and mapped the expected string to resolve the ef mapping issue.The customer and modality vendor was able to resolve the issue of the tr values and av peak vs means values internally.Support also mapped several mr and strain measurements as requested by the customer to resolve the issue no further action is required.There were no reports of death, serious injury or injuries that were directly caused or contributed to as a result of this issue.Revised information contained in this supplemental report includes the following: g4 - date new information received by manufacturer.G7 - indication that this is follow-up report 001.H1 - indication of malfunction as reportable event.H2 - indication of additional information.H3 - indication that device evaluated by manufacturer.H6 - evaluation codes: method code: 10 - testing of actual/suspected device.Results code: 3208 - configuration issue.Conclusions code: 21 - caused traced to infrastructure.H10 - indication of additional manufacturer information is contained in this follow-up report.

Brand Name
MERGE CARDIO
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland, wi
MDR Report Key9786047
Report Number2183926-2020-00006
Device Sequence Number2289066
Product Code LLZ
UDI-Device Identifier00842000100041
UDI-Public00842000100041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE CARDIO V10.3.1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1